Volume 3, Issue 1 (6-2022)                   MACO 2022, 3(1): 23-35 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Babayar-Razlighi B, Soltanalizadeh B. Application of Differential Transformation Method to the Dullin-Gottwald-Holm equation. MACO 2022; 3 (1) :23-35
URL: http://maco.lu.ac.ir/article-1-99-en.html
Abstract:   (255 Views)
‎Nonlinear problems in partial differential equations are open problems in many field of mathematics and engineering‎. ‎So associated with the structure of the problems‎, ‎many analytical and numerical methods are obtained‎. ‎We show that the differential transformation method is an appropriate method for the Dullin-Gottwald-Holm equation‎ (DGH), ‎which is a nonlinear partial differential equation arise in many physical phenomenon‎. ‎Hence in this paper‎, ‎the differential transform method (DTM) is applied to the Dullin-Gottwald-Holm equation‎. ‎We obtain the exact solutions of Dullin-Gottwald-Holm equation by using the DTM‎. ‎In addition‎, ‎we give some examples to illustrate the sufficiency of the method for solving such nonlinear partial differential equations‎. ‎These results show that this technique is easy to apply and provide a suitable method for solving differential equations‎. ‎To our best knowledge‎, ‎the theorem presented in Section 2 has been not introduced previously‎. ‎We presented and proved this new theorem which can be very effective for formulating the nonlinear forms of partial differential equations‎.
Full-Text [PDF 154 kb]   (236 Downloads)    
Type of Study: Research Article | Subject: Applied Mathematics
Published: 2022/07/24

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.